# SDR SWAA2024030458805

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,086 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Air Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL390 A/S & ALT DISAGREE INDICATIONS WITH A/S & ALT FLUCUATIONS. DETERMINED CA SIDE WAS THE BAD SIDE. INDICATIONS CONTINUED THROUGH DESCENT. NO OVERWEIGHT LANDING.<[01] REMOVED AND REPLACED AIR DATA MODULE ON THE LH CAPT SIDE IAW AMM 34-21-01;[02] I DID NOT REPLACE THE AIR DAT MODULE I REPLACED THE AIR DATA INERTIAL REFERENCE UNIT (ADIRU) CAPT SIDE IAW AMM 34-21-01;[03] R&R CAPT PITOT AIR DATA MODULE PER AMM 34-21-04. REF TTG8Q00RWGS0 FOR OTHER R&R PARTS. AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03 VERIFICATION # 40200.;[04] ALSO REF TO LOG PAGE 2738308 FOR CAT 3
